# SDR AALA201602289004

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 50,946 hours, 19,021 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Misinstalled
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ON GND PRIOR TO BOARDING, FLIGHT ATTENDANT IN AFT SECTION OF THE ACFT REPORTED  BROWN FLUID & SMELL COMING FROM OVERHEAD VENT L4 DOOR, WHEN APU AIR PUT ON, SPRAYED ALL OVER FLOOR.  CREW MEMBERS REQUESTED MEDICAL TREATMENT.  FOUND GALLEY DRAIN & AIR SUPPLY LINES CROSSED AT AFT GALLEY ACCESS PANEL.  PLACED LINES IN CORRECT POSITION.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK AS WELL AS TASK CARD 26L00021001, CABIN AIR QUALITY WITH NO FURTHER DEFECTS BEING NOTED.
